Cymbalta

Discussion in 'General Health & Wellness' started by Shmcd55, Jan 28, 2009.

  1. Shmcd55

    Shmcd55 New Member

    I have fibro and was switched from zoloft to Cymbalta for the pain,,I am not doing well on it becuse it is like Effexor, and I couldn't take it either.It makes me very agitated and i can tell my heart rate is up..It also raises my blood pressure just like Effexor..Anybody else have this problem? I am new to this site, so if this has been posted elsewhere I apologize..
  2. TwoCatDoctors

    TwoCatDoctors New Member

    Here are the things to be concerned about with Cymbalta.
    http://www.cymbalta.com/learnaboutcymbalta/importantsafetyinformation.jsp

    If you notice it mentioned dizzyness or fainting upon standing, which would appear to indicate it drops your blood pressure and it does state your blood pressure may be periodically checked.

    It also mentions to tell your doctor ALL your prescriptions and over the counter items you are taking. And migraine medication is a consideration when taking this mediation.

    After reading the above site which will provide you with info on Cymbalta, call your doctor and let him/her have the final say. Also ask the doctor if what you are experiencing could be withdrawal symptoms of the medication you were taking prior to starting Cymbalta. Good luck.